# SDR 2001UALA00580

- Difficulty date: April 25, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 40,641 hours, 21,330 cycles
- Engine: Ge CFM56*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT LANDING GEAR SUPPORT BEAM FORWARD SIDE IS GOUGED.  REPAIRED GOUGED LANDING GEAR SUPPORT BEAM.  MAJOR REPAIR ACCOMPLISHED.
